Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

September 1, 2015Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Sep 1, 2015, 4:21 PM MDT for Baca County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2015, 4:21 PM MDT (22:21 UTC)
Expired
Sep 1, 2015, 5:00 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 211 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WWUS85 KPUB 012222
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT TUE SEP 1 2015
 
COZ099-012300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
421 PM MDT TUE SEP 1 2015

...SPECIAL WEATHER STATEMENT...

AT 421 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CAMPO...OR 19 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 25
MPH.

HEAVY RAIN...SMALL AHIL LESS THAN 1/2 INCH IN DIAMETER AND WINDS IN 
EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH...CAMPO AND STONINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 10254 3714 10269 3749 10228 3720 10204
TIME...MOT...LOC 2221Z 229DEG 21KT 3712 10255 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:23 PM MDT, 58 minutes earlier.

Area forecast discussion, Sep 1, 3:23 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT TUE SEP 1 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 239 PM MDT TUE SEP 1 2015

CURRENTLY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED OVER THE MOUNTAINS EARLY THIS AFTERNOON WHILE A COUPLE OF
ISOLATED CELLS HAVE FORMED OVER EASTERN LAS ANIMAS COUNTY.
ELSEWHERE MID AND HIGH LEVEL CLOUDS HAVE SPREAD ACROSS THE REGION.
TEMPERATURES HAVE BEEN WARM WITH 80S TO 90S ACROSS THE LOWER
ELEVATIONS.

TONIGHT...MODELS IN GOOD AGREEMENT WITH A WEAK DISTURBANCE WORKING
NORTHEAST OUT OF THE FOUR CORNERS REGION LATE THIS AFTERNOON AND
EVENING IN PERSISTENT SOUTHWEST FLOW.  EXPECT INCREASING SHOWER AND
THUNDERSTORM COVERAGE...INITIALLY OVER THE MOUNTAINS...AND SPREADING
INTO THE I-25 CORRIDOR THIS EVENING...BEFORE SHIFTING EAST AND
DISSIPATING AFTER SUNSET.  THE MAIN THREATS FROM THUNDERSTORMS WILL
BE LIGHTNING...GUSTY OUTFLOW WINDS AND LOCALLY HEAVY RAINFALL.  A
FEW CORES...ESPECIALLY SOUTH ALONG THE NEW MEXICO BORDER WILL BE
CAPABLE OF PRODUCING HALF INCH IN DIAMETER HAIL.  PRECIPITATION
SHOULD COME TO AN END LATE TONIGHT WITH DRY CONDITIONS ACROSS THE
REGION HEADING INTO WEDNESDAY MORNING.

WEDNESDAY...SOUTHWESTERLY FLOW ALOFT WILL CONTINUE ACROSS COLORADO.
CURRENT MODEL ANALYSIS INDICATES THE NEXT DISTURBANCE WILL BE
WORKING ITS WAY NORTH OUT OF NEW MEXICO...BUT WILL BE TOO FAR
SOUTHWEST TO HAVE MUCH IMPACT ON THE AREA.  MODELS DEVELOP AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS.  THE BEST
COVERAGE LOOKS TO BE ALONG THE CONTINENTAL DIVIDE...WITH MORE
ISOLATED COVERAGE OVER THE EASTERN MOUNTAINS.  ONE OR TWO CELLS MAY
BE ABLE TO MAKE IT OFF THE HIGHER TERRAIN AND INTO THE PALMER DIVIDE
AND RATON MESA DURING THE LATE AFTERNOON HOURS...WHILE THE REMAINDER
OF THE PLAINS REMAINS DRY.  TEMPERATURES WILL ONCE AGAIN BE HOT
ACROSS THE REGION WITH 80S AND 90S FOR AFTERNOON HIGHS.  MOZLEY

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 239 PM MDT TUE SEP 1 2015

ANY LINGERING CONVECTION WED EVENING WILL END QUICKLY MOST AREAS WITH
LACK OF MUCH UPPER SUPPORT...ALTHOUGH A FEW -SHRA/-TSRA MAY
REDEVELOP OVER THE SAN JUANS TOWARD THU MORNING AS DEEPER MOISTURE
BEGINS TO SPREAD NORTHWARD INTO SWRN CO. MODELS CONTINUE TO TREND
FASTER WITH THE SURGE OF DEEP MOISTURE COMING OUT OF THE SOUTHWEST
THU/FRI...WITH FAIRLY WIDESPREAD CONVECTION LOOKING POSSIBLE
ACROSS THE MOUNTAINS BOTH DAYS. STILL APPEARS HIGHER
TERRAIN/INTERIOR VALLEYS FROM THE SANGRES WESTWARD WILL SEE THE
BEST CHANCE OF RAIN THIS PERIOD...WITH POTENTIAL FOR SOME HEAVY
RAINFALL ALONG THE CONTINENTAL DIVIDE. EASTERN SLOPES AND
SOUTHEAST PLAINS WILL SEE LESS IN THE WAY OF ACTIVITY AS LOW AND
MID LEVEL FLOW KEEP A DOWNSLOPE WRLY COMPONENT. MAX TEMPS WILL
REMAIN LITTLE CHANGED ON THU...THEN DRIFT DOWNWARD A FEW DEGF
OVER MAINLY THE MTS ON FRI AS CLOUDS AND MOISTURE MOVE IN.

UPPER TROUGH OVER THE PACIFIC NORTHWEST DEEPENS SAT THEN MOVES
INTO THE NRN ROCKIES SUN...WITH MID LEVEL FLOW GRADUALLY BECOMING
MORE W-SW THROUGH THE PERIOD. ENOUGH MOISTURE LINGERS SAT FOR
ISOLATED TO SCATTERED CONVECTION FROM I25 WESTWARD...BEFORE FLOW
BECOMES FAIRLY STRONG WLY ON SUN...LEADING TO A MOSTLY DRY DAY ALL
AREAS. MAX TEMPS BOTH DAYS PERHAPS A DEGF OR TWO COOLER THAN FRI
MANY LOCATIONS AS HEIGHTS BEGIN TO FALL SLIGHT WITH FLATTENING OF
THE UPPER RIDGE. STILL APPEARS COLD FRONT WILL DROP SOUTH THROUGH
COLORADO LATE SUN/EARLY MON AS UPPER TROUGH CONTINUES TO MARCH
EASTWARD ACROSS THE NORTHERN PLAINS. GFS IS MUCH MORE MOIST THEN
EURO BOTH MON AND TUE...WITH LOW LEVEL UPSLOPE AND MID LEVEL
MOISTURE COMBINING FOR FAIRLY WIDESPREAD PRECIP BOTH DAYS. EURO
HAS SOME WEAK UPSLOPE MON INTO TUE...BUT KEEPS DEEPER MOISTURE
AND MOST PRECIP WELL SOUTH OF THE AREA IN NM/TX/OK. EXTENDED
PROCEDURE GAVE ISOLATED TO LOW SCATTERED POPS MOST LOCATIONS BOTH
DAYS WHICH WILL BE FINE FOR NOW. MAX TEMPS CONTINUE TO DRIFT
SLOWLY DOWNWARD FOLLOWING THE FRONTAL PASSAGE...WITH MAXES BACK
TOWARD SEASONAL NORMALS MANY AREAS MON...THEN LITTLE CHANGE ON
TUE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 239 PM MDT TUE SEP 1 2015

KALS...SHOWERS AND THUNDERSTORMS FORECAST HAVE DEVELOPED OVER THE
MOUNTAINS AND WILL SPREAD ACROSS THE SAN LUIS VALLEY THROUGH THIS
EVENING. REDUCED VIS AND CIGS ARE EXPECTED WITH ANY CORES THAT MOVE
OVER THE TERMINAL...ESPECIALLY THROUGH 03Z/WED. OTHERWISE VFR
CONDITIONS ARE EXPECTED AT THE TERMINAL.  EXPECT LESS THUNDERSTORM
COVERAGE ON WEDNESDAY WITH VFR CONDITIONS ACROSS THE SAN LUIS
VALLEY.

KCOS AND KPUB...SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING
OVER THE MOUNTAINS AND MOVE OFF INTO THE KCOS AND KPUB
AREA...ESPECIALLY FROM 23Z THROUGH 03Z/WED. REDUCED CIGS AND
VIS...ALONG WITH GUSTY OUTFLOW WINDS ARE POSSIBLE WITH THUNDERSTORMS
THAT PASS OVER THE TERMINALS. OTHERWISE VFR CONDITIONS WILL PREVAIL
AT KCOS AND KPUB. VFR CONDITIONS ARE FORECAST FOR WEDNESDAY.
MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...PETERSEN
AVIATION...MOZLEY
Hazardous weather outlook, Sep 1, 11:23 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1123 AM MDT TUE SEP 1 2015

COZ058>089-093>099-021730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1123 AM MDT TUE SEP 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS EARLY
THIS AFTERNOON AND SPREAD EASTWARD ACROSS THE INTERSTATE 25
CORRIDOR THROUGH THIS EVENING. THE PRIMARY THREATS WITH
THUNDERSTORMS WILL BE LIGHTNING...GUSTY OUTFLOW WINDS TO NEAR 45
MPH AND LOCALLY HEAVY RAINFALL. ONE OR TWO STORMS WILL HAVE THE
POTENTIAL OF BECOMING STRONG...CAPABLE OF PRODUCING HAIL AROUND
1/2 INCH IN DIAMETER. IN ADDITION...IF A STRONGER STORM DEVELOPS
AND MOVES ACROSS A BURN SCAR...LOCALIZED FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
DAY MAINLY OVER AND NEAR THE MOUNTAINS...BUT SOME ISOLATED STORMS
MAY ALSO BE FOUND OVER THE SOUTHEAST PLAINS. THE PRIMARY STORM
THREATS WILL BE LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAIN AND
SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND
ADJACENT PLAINS.

88/88

In the hours before

Special weather statement, Sep 1, 1:32 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT TUE SEP 1 2015

COZ094-099-012015-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
132 PM MDT TUE SEP 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND
SOUTHWESTERN BACA COUNTIES UNTIL 215 PM MDT...

AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF KIM...OR 35 MILES NORTHEAST OF DES MOINES...MOVING
EAST AT 25 MPH.

BRIEF HEAVY RAIN...SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND WINDS
IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIM AND OPEN COUNTRY OF EASTERN LAS ANIMAS AND WESTERN BACA COUNTIES.

LAT...LON 3702 10343 3718 10350 3743 10301 3710 10290
TIME...MOT...LOC 1932Z 249DEG 21KT 3713 10338

MW
Special weather statement, Sep 1, 2:18 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT TUE SEP 1 2015

COZ094-099-012100-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
218 PM MDT TUE SEP 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND
NORTHWESTERN BACA COUNTIES UNTIL 300 PM MDT...

AT 218 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF KIM...OR 29 MILES WEST OF SPRINGFIELD...MOVING
NORTHEAST AT 25 MPH.

HEAVY RAIN...SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...

PRITCHETT...SPRINGFIELD AND OPEN COUNTRY OF NORTHEASTERN LAS ANIMAS
COUNTY AND WESTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3709 10312 3732 10327 3763 10319 3763 10282
      3728 10256
TIME...MOT...LOC 2018Z 235DEG 21KT 3729 10314

MW
Special weather statement, Sep 1, 4:09 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT TUE SEP 1 2015

COZ097>099-012300-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
409 PM MDT TUE SEP 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...SOUTHEASTERN
BENT AND NORTH CENTRAL BACA COUNTIES UNTIL 500 PM MDT...

AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF TWO BUTTES RESERVOIR...OR 23 MILES NORTHWEST OF
SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.

HEAVY RAIN...SMALL HAIL LESS THAN 1/2 INCH IN DIAMETER AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...

TWO BUTTES RESERVOIR AND OPEN COUNTRY OF SOUTHEASTERN BENT...NORTH
CENTRAL BACA AND SOUTHERN PROWERS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3753 10276 3772 10297 3813 10242 3781 10211
TIME...MOT...LOC 2209Z 230DEG 28KT 3770 10281

MW
Special weather statement, Sep 1, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT TUE SEP 1 2015

COZ099-012300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
421 PM MDT TUE SEP 1 2015

...SPECIAL WEATHER STATEMENT...

AT 421 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CAMPO...OR 19 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 25
MPH.

HEAVY RAIN...SMALL AHIL LESS THAN 1/2 INCH IN DIAMETER AND WINDS IN
EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH...CAMPO AND STONINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 10254 3714 10269 3749 10228 3720 10204
TIME...MOT...LOC 2221Z 229DEG 21KT 3712 10255

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:07 PM MDTSpecial Weather StatementPUBKiowa38 min
Aug 31, 9:19 PM MDTSpecial Weather StatementPUBKiowa26 min
Sep 1, 1:32 PM MDTSpecial Weather StatementPUB43 min
Sep 1, 2:18 PM MDTSpecial Weather StatementPUBBaca42 min
Sep 1, 4:09 PM MDTSpecial Weather StatementPUBProwers51 min
Sep 1, 4:49 PM MDTSpecial Weather StatementPUBDouglas41 min
Sep 1, 4:52 PM MDTSpecial Weather StatementPUBEl Paso53 min
Sep 1, 5:45 PM MDTSpecial Weather StatementPUBEl Paso45 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.